Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the generalized Nakayama conjecture and the Cartan determinant problem


Authors: K. R. Fuller and B. Zimmermann-Huisgen
Journal: Trans. Amer. Math. Soc. 294 (1986), 679-691
MSC: Primary 16A35; Secondary 16A03, 16A60, 16A64
MathSciNet review: 825739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For Artin algebras allowing certain filtered module categories, the Generalized Nakayama Conjecture is shown to be true; our result covers all positively graded Artin algebras and those whose radical cube is zero. For the corresponding class of left artinian rings we prove that finite global dimension forces the determinant of the Cartan matrix to be 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A35, 16A03, 16A60, 16A64

Retrieve articles in all journals with MSC: 16A35, 16A03, 16A60, 16A64


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825739-2
PII: S 0002-9947(1986)0825739-2
Article copyright: © Copyright 1986 American Mathematical Society